# SDR M7K2008F00058

- Difficulty date: October 30, 2007
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N814MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4020
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Fan
- Part number: 95544576
- Condition: Failed
- Location: Oil Cooler
- Part time: 1,991 hours
- Component: Oil Cooler
- Component part number: EC130B4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAN ASSY HAD 3 BLADES MISSING CORNERS WITH 1 BLADE MISSING 40 PERCENT OF ITS DIMENSIONS. NEW FAN ASSY INSTALLED. INITIAL BLADE FAILURE SEEMED TO BE A MATERIAL FAILURE NOT CAUSED BY AN IMPACT.  THIS TYPE DEFECT IS PRETTY RARE. (K)
